RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2007, Issue 3, Pages 154–164 (Mi at959)  

This article is cited in 2 scientific papers (total in 2 papers)

Control in Social Economic Systems

Calculating the American options in the default model

R. V. Ivanov

Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: For the binomial model of the derivative securities market, consideration was given to calculation of prices and optimal instants of execution for the American instruments in the model with possible default (repudiation of a contract) by the contract holder. The results were obtained for the buyer and seller options with discount.

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2007, 68:3, 513–522

Bibliographic databases:

PACS: 02.50.Cw, 02.50.Fz, 02.50.Le
Presented by the member of Editorial Board: . . 

Received: 29.06.2006

Citation: R. V. Ivanov, “Calculating the American options in the default model”, Avtomat. i Telemekh., 2007, no. 3, 154–164; Autom. Remote Control, 68:3 (2007), 513–522

Citation in format AMSBIB
\Bibitem{Iva07}
\by R.~V.~Ivanov
\paper Calculating the American options in the default model
\jour Avtomat. i Telemekh.
\yr 2007
\issue 3
\pages 154--164
\mathnet{http://mi.mathnet.ru/at959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304816}
\zmath{https://zbmath.org/?q=an:1126.93436}
\elib{http://elibrary.ru/item.asp?id=9573507}
\transl
\jour Autom. Remote Control
\yr 2007
\vol 68
\issue 3
\pages 513--522
\crossref{https://doi.org/10.1134/S0005117907030113}
\elib{http://elibrary.ru/item.asp?id=13556857}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947609687}


Linking options:
  • http://mi.mathnet.ru/eng/at959
  • http://mi.mathnet.ru/eng/at/y2007/i3/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Ivanov, “On the problem of optimal stopping for the composite Russian option”, Autom. Remote Control, 71:8 (2010), 1602–1607  mathnet  crossref  mathscinet  zmath  isi
    2. R. V. Ivanov, “Optimal Stopping Problem in a Model with Compensated Refusal of Reward”, Math. Notes, 89:2 (2011), 238–244  mathnet  crossref  crossref  mathscinet  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:112
    Full text:47
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019